erection problems

Discussion in 'New Member Introductions' started by Bernd, Feb 27, 2006.

  1. Bernd

    Bernd Well-Known Member

    Joined:
    Feb 27, 2006
    Messages:
    104
    Albums:
    6
    Likes Received:
    639
    Gender:
    Male
    Location:
    Wurzburg (BY, DE)
    Hi,
    I'm 36 year old. My penis size is 6.9 inches long 5.7 girth (erected). I know that it is not really large.
    Since I have to take medications because of hypertension. I have problems to get a really hard erection.
     
  2. mindseye

    Gold Member

    Joined:
    Apr 9, 2002
    Messages:
    5,685
    Likes Received:
    1
    Gender:
    Male
    That's a pretty good size -- especially the thickness! Does your doctor know about this side-effect? Someone over at the Healthy Penis board may have some constructive suggestions as well. Good luck.
     
  3. royston

    royston New Member

    Joined:
    Feb 2, 2006
    Messages:
    171
    Albums:
    1
    Likes Received:
    10
    Gender:
    Male
    Location:
    uk
    my old housemaster at boarding school once sed he had 2 great kids, a wonderful wife, a well payed job he enjoyed, good health, a great bunch of friends and a solid pension, but he'd give them all up in an instant for one more decent erection!

    get on the viagra son, loads of people take it, and you can sell it on to all ur mates at inflated prices because if there gonna b honest, they prob have the same prob as you in most cases.

    viagra should be swallowed whole with a glass of water, just before or after eating and for maximal results, watch top gun, especially the volleyball scene..featuring the song...playing with the boys!

    but beware...the drugs don't work, they just make u worse...but i know il see ur face again

    xx
     
  4. RideRocket

    Gold Member

    Joined:
    Nov 30, 2005
    Messages:
    3,247
    Likes Received:
    10
    Gender:
    Male
    Location:
    Alexandria (VA, US)
    Ditto - talk to your doctor about the side effects you are having. There may be another drug he can prescribe that won't have those side effects.

    Be careful about recreational drug use (i.e. - royston's comment about Viagra), even if it is a prescription drug! Again, confer with your doctor.
     
  5. JamesPM

    JamesPM New Member

    Joined:
    Nov 19, 2005
    Messages:
    26
    Likes Received:
    0
    Gender:
    Male
    Location:
    Burnley, UK
    Ditto on the doctor, but it could be your underlying condition that's causing the problem and not the medication. Look up your medication before seeing the doctor and see if it has such side-effects. If it doesn't, then maybe consider bullying your doctor into getting you checked out further.

    Ditto (with RideRocket) on the Viagra. You are already taking medication to lower your blood pressure and Viagra itself lowers blood pressure. I.e., you could die if you combined them.
    ---
    James
     
  6. carter2006

    Gold Member

    Joined:
    Dec 21, 2005
    Messages:
    4,278
    Albums:
    9
    Likes Received:
    2,177
    Gender:
    Male
    Location:
    London (GB)
    Wow - Royston - you must've had a really bizarre relationship with your housemaster! Sounds a bit crazy to me that anyone would give up a perfect marriage and family, health and happiness for a hardon! :confused:
     
Draft saved Draft deleted